# SDR SWAA983069

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27836
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Pitot Adm
- Part number: C17001BA01
- Condition: Inop
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO LAS DUE TO AIRSPEED INDICATOR 10 KTS LOW AT 35,000 FT ON SHORT FINAL, INDICATOR 17 KTS SLOWER THAN CAPT AND PNEUMATIC A/S INDICATOR.  DURING ADIRU BITE FOUND FAULT CODES 34-21007 AND  34-210032 AND 34-210033.  TROUBLESHOT SYSTEM PER 34-21-00-2.  FOUND NR 2 PITOT ADM BAD (M01753).  REMOVED AND REPLACED SAME.  SYS NOW OPS GOOD PER M/M.
